|Dosage Form||Package Information||Links|
|TABLET, COATED||1 BOTTLE, PLASTIC in 1 CARTON (0363-0227-57) > 125 TABLET, COATED in 1 BOTTLE, PLASTIC||Label Information|
|TABLET, COATED||500 TABLET, COATED in 1 BOTTLE, PLASTIC (0363-0227-14)||Label Information|
Reyeâ€™s syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.
Allergy alert: Aspirin may cause a severe allergic reaction, which may include:
Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:
are age 60 or older
have had stomach ulcers or bleeding problems
take a blood thinning (anticoagulant) or steroid drug
take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]
have 3 or more alcoholic drinks every day while using this product
take more or for a longer time than directed
stomach bleeding warning applies to you
you have a history of stomach problems, such as heartburn
you are taking a diuretic
you have high blood pressure, heart disease, liver cirrhosis, or kidney disease
you have asthma
taking a prescription drug for
These could be signs of a serious condition.
ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away.
black iron oxide, cellulose, colloidal silicon dioxide, corn starch, D&C yellow #10 aluminum lake, FD&C yellow #6 aluminum lake, hypromellose, polydextrose, polyethylene glycol, polyvinyl acetate phthalate, propylene glycol, shellac wax, simethicone, sodium alginate, sodium bicarbonate, stearic acid, talc, titanium dioxide, triacetin, triethyl citrate
WALGREENS PHARMACIST RECOMMENDEDÇ‚
325 mg / Pain Reliever (NSAID)
Safety coated for aspirin regimen users
Easy to swallow
Compare to Ecotrin® active ingredientÇ‚Ç‚
TAMPER EVIDENT: DO NOT USE IF IMPRINTED SAFETY SEAL UNDER CAP IS BROKEN OR MISSING
Ç‚Walgreens Pharmacist Survey Study, November 2012.
Ç‚Ç‚This product is not manufactured or distributed by Prestige Brands, Inc., owner of the registered trademark Ecotrin®.
DISTRIBUTED BY: WALGREEN CO.
200 WILMOT RD., DEERFIELD, IL 60015
100% SATISFACTION GUARANTEED
walgreens.com ©2014 Walgreen Co.
|ASPIRIN ENTERIC COATED, REGULAR STRENGTH
aspirin tablet, coated
|Labeler - Walgreen Company (008965063)|
|LNK International, Inc.||038154464||PACK(0363-0227)|
|LNK International, Inc.||832867894||MANUFACTURE(0363-0227)|
|LNK International, Inc.||868734088||MANUFACTURE(0363-0227) , PACK(0363-0227)|
|LNK International, Inc.||967626305||PACK(0363-0227)|